PDE-viscosity solution approach to some problems of large deviations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, p. 171-192
@article{ASNSP_1986_4_13_2_171_0,
     author = {Fleming, Wendell H. and Souganidis, Panagiotis E.},
     title = {PDE-viscosity solution approach to some problems of large deviations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1986},
     pages = {171-192},
     zbl = {0622.60032},
     mrnumber = {876121},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_2_171_0}
}
Fleming, Wendell H.; Souganidis, Panagiotis E. PDE-viscosity solution approach to some problems of large deviations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, pp. 171-192. http://www.numdam.org/item/ASNSP_1986_4_13_2_171_0/

[1] G. Barles, Remarques sur des resultats d'existence pour les equations de Hamilton-Jacobi du premier ordre, Annales de l'Institut H. Poincaré, Analyse Nonlinéaire, 2 (1985), pp. 21-32. | Numdam | MR 781590 | Zbl 0573.35010

[2] M.G. Crandall - L.C. Evans - P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 282 (1984), pp. 487-502. | MR 732102 | Zbl 0543.35011

[3] M.G. Crandall - P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), pp. 1-42. | MR 690039 | Zbl 0599.35024

[4] M.G. Crandall - P.-L. Lions - P.E. Souganidis, in preparation.

[5] M.G. Crandall - P.E. Souganidis, Developments in the theory of nonlinear first-order partial differential equations, Proc. Internat. Symp. on Differential Equations, Birmingham, Alabama (1983), Knowles and Lewis eds., North-Holland. | MR 799343 | Zbl 0564.35011

[6] R.J. Elliott - N.J. Kalton, The existence of value in differential games, Mem. Amer. Math. Soc., no. 126 (1972). | MR 359845 | Zbl 0262.90076

[7] R.J. Elliott - N.J. Kalton, Cauchy problems for certain Isaacs-Beltman equations and games of survival, Trans. Amer. Math. Soc., 198 (1974), pp. 45-72. | MR 347383 | Zbl 0302.90074

[8] L.C. Evans - H. Ishii, Differential games and nonlinear first-order PDE on bounded domains, Manuscripta Math., 49 (1984), pp. 109-139. | MR 767202 | Zbl 0559.35013

[9] L.C. Evans - H. Ishii, APDE approach to some asymptotic problems concerning random differential equations with small noise intensities, Ann. Inst. H. Poincaré, Analyses Nonlinéaire, 2 (1985), pp. 1-20. | Numdam | MR 781589 | Zbl 0601.60076

[10] L.C. Evans - P.E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana Univ. Math. J., 33 (1984), pp. 773-797. | MR 756158 | Zbl 1169.91317

[11] W.H. Fleming, Exit probabilities and optimal stochastic control, Appl. Math. Optim., 4 (1978), pp. 329-346. | MR 512217 | Zbl 0398.93068

[12] W.H. Fleming, Stochastic control for small noise intensities, SIAM J. Control. Optim., 9 (1971), pp. 473-517. | MR 304045 | Zbl 0204.47402

[13] W.H. Fleming, A stochastic control approach to some large deviations problems, Springer Lecture Notes in Math., No. 1119 (1984), pp. 52-66. | MR 790689 | Zbl 0585.93067

[14] W.H. Fleming - P.E. Souganidis, Asymptotic series and the method of vanishing viscosity, Indiana Univ. Math. J., 35 (1986), pp. 425-447. | MR 833404 | Zbl 0573.35034

[15] W.H. Fleming - C.-P. Tsai, Optimal exit probabilities and differential games, Appl. Math. Optim., 7 (1981), pp. 253-282. | MR 635802 | Zbl 0474.93072

[16] P.-L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Pitman, Boston, 1982. | MR 667669 | Zbl 0497.35001

[17] P.-L. Lions - P.E. Souganidis, Differential games, optimal control and directional derivatives of viscosity solutions of Bellman's and Isaacs' Equations, SIAM J. Control Optim, 23 (1985), pp. 566-583. | MR 791888 | Zbl 0569.49019

[18] P.-L. Lions - P.E. Souganidis, Differential games, optimal control and directional derivatives of viscosity solutions of Bellman's and Isaacs' equations II, SIAM J. Control Optim., to appear.

[19] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London, Ser. A, 264 (1969), pp. 413-496. | MR 282058 | Zbl 0181.38003